# SDR SWAA2024041573976

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 57,231 hours, 30,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C EMERGENCY LIGHT BATTRIES NEED TO CHARGE FOR 3 HOURS REF AMM 33-51-06 START TIME 1730<[01] CHARGED EMERGENCY LIGHT BATTERY PACKS PER MM 33-51-06. OPS CHECK GOOD
